TYLENOL Regular Strength Tablets 100 Tablets (1 Pack)
Recommended the most by doctors and used the most by hospitals.
Purpose Pain Reliever/Fever Reducer
Manufacturer J & J
Active Ingredients Each
Tablet: Acetaminophen 325 mg
Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 tablets every 4 to 6 hours while symptoms last. Do not take more than 12 tablets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children 6-11 years: Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Do not use for more than 5 days unless directed by a doctor. Children under 6 years: Do not use this adult product in children under 6 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 20-25 degrees C (68-77 degrees F).
Inactive Ingredients Corn Starch; Magnesium Stearate; Powdered Cellulose; Pregelatinized Starch; Sodium Starch Glycolate
Uses Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps. Tmporarily relieves fever. Contains no aspirin.